Journal d’Analyse Mathématique

, Volume 75, Issue 1, pp 229–231 | Cite as

Remarks on “Dense analytic subspaces in fractalL 2-spaces” by P.E.T. Jorgensen and S. Pedersen



An alternate method is given for proving completeness of the bases of exponentials constructed in the paper of Jorgensen and Pedersen [JP]. This proof is similar in spirit to the Albert Cohen criterion in wavelet theory.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [D] I. Daubechies,Ten Lectures on Wavelets, SIAM, Philadephia, 1992.MATHGoogle Scholar
  2. [JP] P. E. T. Jorgensen and S. Pedersen,Dense analytic subspaces in fractal L 2-spaces, J. Analyse Math., this volume.Google Scholar

Copyright information

© Hebrew University of Jerusalem 1998

Authors and Affiliations

  1. 1.Mathematics Department White HallCornell UniversityIthacaUSA

Personalised recommendations